# SDR SWAA2015081142724

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 26,918 hours, 15,934 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 024116
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  DURING CRUISE FLIGHT ATTENDANT REPORTED STRONG FUMES AROUND ROW 16.  PAXS IN THE AREA REPORTED THE SAME.  FOUND WI-FI HPT FAN MOTOR OVERHEATED.  R & R WI-FI HPT FAN MOTOR IAW MM.
